Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The propagation of error in numerical integrations

Author: Mark Lotkin
Journal: Proc. Amer. Math. Soc. 5 (1954), 869-887
MSC: Primary 65.0X
Erratum: Proc. Amer. Math. Soc. 6 (1955), 1001-1001.
MathSciNet review: 0066765
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. H. Thomas, Stability of solution of partial differential equations, Symposium on theoretical compressible flow, 28 June 1949., Rep. NOLR-1132, Naval Ordnance Laboratory White Oak, Md., 1950, pp. 83–94. MR 0038140
  • [2] Heinz Rutishauser, Über die Instabilität von Methoden zur Integration gewöhnlicher Differentialgleichungen, Z. Angew. Math. Physik 3 (1952), 65–74 (German). MR 0046146
  • [3] H. Rademacher, On the accumulation of errors in processes of integration, Proceedings, Symposium on Large-Scale Digital Calculating Machines, Harvard Computation Laboratory, 1948, pp. 176-185.
  • [4] R. A. Frazer, W. J. Duncan, A. R. Collar, Elementary matrices, Cambridge University Press, 1950, p. 78.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society